# SDR SWAA001691

- Difficulty date: September 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 30,623 hours, 30,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS FWD TRACK COVER BROKEN.  REMOVED AND REPLACED TRACK COVER PER MM.
